Hi there, so I'm in a little dilemma. Last month on New years day my BF and I had an oppsie. I ovulated 3 days later and took the morning after pill 5 days after the accident. I got my AF on time as usual 1/19/14, 28 day cycle, like clock work. Now, this month we decided if it happens it happens and I am now, according to mymonthlycycles.com, which says, after over 6-8 months of charting, my Af comes every 27 days but I have always started the morning of the 29th day. Anywho, I took a hpt yesterday mid morning. Urine was super clear as I did not know you are not suppose to drink a ton of fluid before you test. 10 minutes later the valid test shows a super, almost non existant, faint positive line that my BF even noticed was there. I have weird symptoms like nausea and tender breasts on and off, slight cramping on and off, and no appetite at all. Not my usual pms symptoms. When I knew I was pregnant with DS I was extremely tired and had very sore breasts the day of expected AF. I've read that taking plan b can delay your next AF by up to two days. But why the unusual symptoms? And why the faint line? I picked up another hpt that I'm going to use first morning urine tomorrow but for now I could really use all advice and or opinions on this!
on Feb. 17, 2014 at 5:20 PM